# SDR REXA201100095

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED.  REMOVED AND REPLACED SERVICE DOOR STEP PLATE IAW CRJ-200 AMM 25-33-01-400-802.
